# SDR ASAA0995043

- Difficulty date: April 9, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113A34312
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE NOSE RIB ON RT WING O/B MAIN FLAP HAS AN ELONGATED HOLE.  FABRICATED AND INSTALLED NEW FITTING.
